MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-01
Medical Device Problem Codes Device Alarm System (1012); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after less than 24 hours of therapy, the intra-aortic balloon (iab) stopped working for no apparent reason according to the doctor.A new iab was inserted with meticulous placement.Consequently, the second iab ruptured with blood backing up to the cardiosave intra-aortic balloon pump (iabp).Service logs from the iabp indicated that catheter restriction and gas loss in iab circuit alarms were generated.There was no patient harm or adverse event reported.This record is for the 2nd iab used.A separate report has been submitted for the 1st iab under mfg report number 2248146-2023-00358.A separate report has been submitted for the cardiosave iabp under mfg report number 2249723-2023-02388.
 
Additional Manufacturer Narrative
Complete reporter name: (b)(6).Additional email address: (b)(6).Complete event site name: (b)(6).Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).H3 other text: device not returned.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An iab service technician log was provided by the facility.The log shows record of the alarms.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, the reported leak could not be confirmed.Based on the provided log, the reported alarms were confirmed.However, we were unable to confirm or determine a root cause for the reported failure.Reference complaint # (b)(4).

Brand Name
MEGA 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key17034561
Report Number2248146-2023-00359
Device Sequence Number6412834
Product Code DSP
UDI-Device Identifier10607567107974
UDI-Public10607567107974
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-01
Device Catalogue Number0684-00-0293
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient SexUnknown